ResearcherID Thomson Reuters  

Saia, Marcelo J
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: E-9815-2011
URL: http://www.researcherid.com/rid/E-9815-2011
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  2  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Milnor numbers and equisingularity of map germs from Cn+3 to C-3
 Author(s): Perez, V. H. Jorge; Miranda, A. J.; Saia, MJ; et al.
 Source: Real and Complex Singularities Volume: 459 Pages: 87-102 Published: 2008
 Times Cited: 0
added
06-Sep-11
2.  Title: Milnor numbers and equisingularity of map germs from Cn+3 to C-3
 Author(s): Perez, V. H. Jorge; Miranda, A. J.; Saia, MJ; et al.
 Source: Real and Complex Singularities Volume: 459 Pages: 87-102 Published: 2008
 Times Cited: 0
added
06-Sep-11
3.  Title: On Modified Cl-Trivialization of Cl+1-Real Germs of Functions.
 Author(s): Saia, M. J.; Soares, C. H., Jr.; Brasselet, JP; et al.
 Source: Singularities I: Algebraic and Analytic Aspects Volume: 474 Pages: 331-349 Published: 2008
 Times Cited: 1
added
06-Sep-11
4.  Title: Polar Multiplicities and Euler obstruction of the stable types in weighted homogeneous map germs from C-n to C-3 n >= 3
 Author(s): Rizziolli, E. C.; Saia, M. J.; Brasselet, JP; et al.
 Source: Singularities in Geometry and Topology, 2005 Pages: 723-748 Published: 2007
 Times Cited: 0
 DOI: 10.1142/9789812706812_0025
added
06-Sep-11
5.  Title: Whitney equisingularity, Euler obstruction and invariants of map germs from C-n to C-3, n > 3
 Author(s): Jorge Perez, Victor H.; Rizziolli, Eliris C.; Saia, Marcelo J.; et al.
 Source: Real and Complex Singularities Pages: 263-287 Published: 2007
 Times Cited: 3
added
06-Sep-11
6.  Title: Whitney equisingularity, Euler obstruction and invariants of map germs from C-n to C-3, n > 3
 Author(s): Jorge Perez, Victor H.; Rizziolli, Eliris C.; Saia, Marcelo J.; et al.
 Source: Real and Complex Singularities Pages: 263-287 Published: 2007
 Times Cited: 3
added
06-Sep-11
7.  Title: Euler obstruction, polar multiplicities and equisingularity of map germs in O(n,p), n < p
 Author(s): Perez, V. H. Jorge; Saia, M. J.
 Source: International Journal of Mathematics Volume: 17 Issue: 8 Pages: 887-903 Published: SEP 2006
 Times Cited: 6
added
06-Sep-11
8.  Title: Invariants, equisingularity and Euler obstruction of map germs from C-n to C-n
 Author(s): Perez, VHJ; Levcovitz, D; Saia, MJ
 Source: Journal Fur Die Reine Und Angewandte Mathematik Volume: 587 Pages: 145-167 Published: 2005
 Times Cited: 5
added
06-Sep-11
9.  Title: Invariants, equisingularity and Euler obstruction of map germs from C-n to C-n
 Author(s): Perez, VHJ; Levcovitz, D; Saia, MJ
 Source: Journal Fur Die Reine Und Angewandte Mathematik Volume: 587 Pages: 145-167 Published: 2005
 Times Cited: 5
added
06-Sep-11
10.  Title: Local zeta function for curves, non-degeneracy conditions and Newton polygons
 Author(s): Saia, MJ; Zuniga-Galindo, WA
 Source: Transactions of the American Mathematical Society Volume: 357 Issue: 1 Pages: 59-88 Published: 2005
 Times Cited: 4
 DOI: 10.1090/S0002-9947-03-03491-3
added
06-Sep-11
publication(s)  
First Page Previous Page Page   of  2  Go Next Page Last Page
  Sort by:    Results per page: